Advil PM Caps 20 CT
ADVIL PM CAPS 20CT
Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
Brand |
---|
Description
ADVIL PM CAPS 20CT
Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
About this item
- Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep
- Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 Ibuprofen brand with the no. 1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
- Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
- Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
- To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours
- HSA and FSA eligible product
About brand
Advil
Products for Pain Relief with strength that lasts with Advil (Ibuprofen) NSAID analgesic pain relief products. Discover products and learn more about the Advil brand.
About Advil
Nothing’s Tougher on Pain than Advil
For over 35+ years Advil patients and doctors have trusted Advil to deliver powerful relief from several kinds of pain, including headache, muscle aches, minor arthritis and other joint pain, and backache. When used as directed, Advil is a safe and effective pain reliever.
How Advil Products Work
While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever found in all Advil products is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium.
Most Advil products do not contain acetaminophen, an active ingredient that is included in many other pain relievers, such as Tylenol. The only Advil product that contains acetaminophen is Advil Dual Action, which fights pain in two ways for complete relief: acetaminophen blocks pain signals while ibuprofen targets pain at the source.
Any medication, including Advil, may cause side effects. To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label and to speak with a doctor or pharmacist if you have any questions.
No Other OTC Pain Reliever Has Been Proven Stronger on Pain than Advil
All Advil products contain ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID). The exception is Advil Dual Action, the first and only FDA approved pain relief medication to combine both acetaminophen and ibuprofen. Some other OTC pain relievers, such as Tylenol, contain acetaminophen. Multiple studies have shown that Advil is stronger than Tylenol on tough pain. Advil Liqui-Gels are stronger and faster on tough pain than Tylenol Extra Strength.
Advil Wants You to Use Medicines as Directed.
Any medication may cause side effects. You should not take more than the recommended dose. To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label. Speak with a doctor or pharmacist if you have any questions.
Brands herein are trademarks of their respective owners.
Save on Advil Pain Relief Products at QM Distributors